# SDR SWIA200515235

- Difficulty date: June 27, 2005
- Submitted: July 8, 2005
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 486 hours, 323 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Transducer
- Condition: Malfunctioned
- Location: Nr 2 Hydraulic
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A, E

## Discrepancy

RECEIVED HYD 2 HI TEMP CAUTION MSG AT FL370.  TEMP WAS AT 98 DEGREES AND CLIMBED TO 107 DEGREES.  CLOSED HYD 2 SOV AND PRECAUTIONARY SHUT DOWN OF ENG NR 2 AS PER QRH.  REPLACED NR 2 HYDRAULIC TEMP TRANSDUCER.  OPERATIONAL CHECK GOOD IAW 29-36-03.
